Arithmetically normal sheaves
Bulletin de la Société Mathématique de France, Volume 115  (1987), p. 71-93
@article{BSMF_1987__115__71_0,
     author = {Bolondi, Giorgio},
     title = {Arithmetically normal sheaves},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {115},
     year = {1987},
     pages = {71-93},
     doi = {10.24033/bsmf.2069},
     zbl = {0639.14008},
     mrnumber = {88g:14008},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1987__115__71_0}
}
Bolondi, Giorgio. Arithmetically normal sheaves. Bulletin de la Société Mathématique de France, Volume 115 (1987) , pp. 71-93. doi : 10.24033/bsmf.2069. http://www.numdam.org/item/BSMF_1987__115__71_0/

[BE] Ballico (E.) and Ellia (Ph.). - Generic curves of small genus in P3 are of maximal rank, Math. Ann., Vol. 264, 1983, pp. 211-225. | Zbl 0501.14017

[BOL] Bolondi (G.). - Seminatural cohomology and stability, C. R. Acad. Sc. Paris, T. 301, série I, 1985, pp. 407-410. | MR 87c:14016 | Zbl 0598.14014

[GP] Gruson (L.) and Peskine (C.). - Genre des courbes de l'espace projectif I, in "Algebraic Geometry. Proceedings Tromsø, Norway, 1977", Lecture Notes in Mathematics, No. 687, Springer-Verlag, 1978. | MR 81e:14019 | Zbl 0412.14011

[HA 1] Hartshorne (R.). - Stable reflexive sheaves, Math Ann., Vol 254, 1980, pp 121-176. | MR 82b:14011 | Zbl 0431.14004

[HA 2] Hartshorne (R.). - Stable reflexive sheaves II, Int Math. Vol 66 1982, pp 165-190. | MR 83e:14012 | Zbl 0519.14008

[HH 1] Hartshorne (R.) and Hirschowitz (A.). - Cohomology of a general instanton bundle, Ann. sc. Éc. Norm. Sup., 4e Série, T. 15, 1982, pp 365-390. | Numdam | MR 84c:14011 | Zbl 0509.14015